# SDR HNAA2021030800090

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 47,566 hours, 45,549 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Dau
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 REV DISAGREE DISPLAYED ON EICAS.   T/S ENG 1 REV DISAGREE MESSAGE IAW FIM 78-34-00-810-803-A. FOUND ENG1 T/R ICU VLV FAIL MESSAGE ON CMC. T/S IAW FIM 78-30-00-810-814-A STEPS 1-3. R&R'D DAU2 IAW AMM 31-41-01-04. UNINHIBITED T/R AND ICU 1. OPS CK GOOD. OK FOR SERVICE. CLEAR MEL 78-2.
